# SDR CA030708013

- Difficulty date: July 1, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 12,032 hours
- Engine: Pwa PT6T3
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 70012J22OW234
- Condition: Ruptured
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE PILOT REPORTED A NOISE (FROM AN UNLOADED HYDRAULIC PUMP) FOLLOWED BY THE ODOR OF HYD FLUID. HYDRAULIC PRESSURE ON SYSTEM NUMBER 2 DROPPED TO ZERO. THE PILOT INITIATED AN UNSCHEDULED LANDINGTO INVESTIGATE THE PROBLEM.   AFTER LANDING A CHAFED HYD LINE FROM THE NUMBER 2 HYDRAULIC PUMP WAS DISCOVERED.  THE LINE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
